Dear Dr. Betty,
I know that no one here is an actual medical doctor, but I am desperate and was hoping to get some feedback before I may have to get someone to take me for an embarrassing trip to the doctor (I dont drive, so I cannot keep it private by then, I would have to explain it to the person driving me and I would rather not have to tell them, they are family), only to turn up nothing, or the doctor just puts me on antibiotics right away, and they do not work. I have read that they can kill the good flora in my vulva.
After a recent masturbation session with my silicone dildo, about 12 hrs later, I had and am still having about 4 days later, a strange uncomfortable pulsing tingling feeling around my urethra and vagina. It makes me feel like I have to go to the bathroom almost all the time, it feels sort of raw.
I admit in my excitement with my dildo, I was overzealous with it, and pumped myself hard. I was wet at this time so I was not totally dry.
I have done quite a few internet searches, and read about utis, bladder infections, and internal cystitis. The one thing I have read about infections is a burning sensation when urinating, but I do not exactly burn, more like a throbbing that gets worse right after urination, then subsides somewhat after. One day it was very bad, almost unbearable, yesterday, it felt alot better, and today, it is back again. It seems to come and go.
I am afraid I have done serious damage, and this feeling will never go away, and that I may never be able to masturbate or use a dildo or vibrator again.
I have cut out sugary drinks, no soda, coffee, have been drinking water, and I recently ordered some d-mannose powder, after reading about it here and online.
I think that I have at least irritated my urethral opening, and thought that wiping alot from needing to pee so much may have what brought back the unpleasant throbbing again.
So for now, I have refrained from masturbating, hoping my vulva/urethra will sort it self out.
please can anybody help me, before I may have to go to the doctor.
You most likely have a UTI or at least, a urinary tract discomfort. I avoid using the word "infection" because it's often just an "irritation" which will heal on it's own. The D-mannose is great. It flushes out the urinary tract naturally. Although urinating can continue to be discomforting for a few days, this too shall pass. It sounds as though you are doing all the right things.
Your embarrassment over going to the doctor is probably related to your guilt feelings about fucking yourself silly with a new dildo. Just so you know, most dedicated masturbators have gone through something similar at some point. As a matter of fact, several months ago I even bragged about masturbating for so long that I gave myself a UTI. I think we deserve a medal for our devotion to self-inflicted orgasms!